Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Could Melatonin Cause Hives ?

I m a 27 year old male with some trouble falling asleep at night. I took melatonin 3mg every night for a week and started to get hives. Could an allergic reaction to the melatonin be the cause of the hives? If so could the hives still be appearing with the same intensity(only to be gone a half hour later) after a month without taking the melatonin ?
Asked On : Thu, 10 Feb 2011
Answers:  1 Views:  1623
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
You could be allergic to this substance. You can reduce the dose or take it on alternate days.
Answered: Fri, 11 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor